Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (1713 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1989-06-30
On Spectral Properties of Elliptic Pseudo-Differential Operators Far from Self-Adjoint OnesM.S. Agranovich and A.S. Markus
We establish a rough asymptotics for eigenvalues of elliptic operators under some assumptions; one of them is that the values of the principal symbol do not cover the whole complex plane. We consider also a collection of some examples of non-self-adjoint elliptic operators: in particular, with unusual formulas for asymptotics of eigenvalues; with a regular asymptotics of eigenvalues but without the completeness of root functions; with a complete system of eigenfunctions which is not a basis.
No keywords available for this article.
Agranovich M.S., Markus A.S. : On Spectral Properties of Elliptic Pseudo-Differential Operators Far from Self-Adjoint Ones. Z. Anal. Anwend. 8 (1989), 237-260. doi: 10.4171/ZAA/352